Interpolating sequences and the Nevanlinna Pick problem.

Título inglés Interpolating sequences and the Nevanlinna Pick problem.
Título español Interpolación de series y el problem Nevanlinna-Pick.
Autor/es Stray, Arne
Organización Mat. Inst. Univ. Bergen, Bergen, Noruega
Revista 0214-1493
Publicación 1991, 35 (2): 507-516, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The extremal solutions to the Nevanlinna Pick problem are studied. If there is more than one solution, Nevanlinna showed that all extremal solutions are inner functions. With some extra information on the interpolation data we find that the extremal solutions are Blaschke products whose zeroes form a finite union of interpolating sequences.
Código MathReviews MR1201572
Icono pdf Acceso al artículo completo